MathSciNet Relay Station
MathSciNet bibliographic data
MR2076340 60F05 (05A17 60C05)
Erlihson, Michael M.; Granovsky, Boris L. Reversible coagulation-fragmentation processes and random combinatorial structures: asymptotics for the number of groups. Random Structures Algorithms 25 (2004), no. 2, 227–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement